Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 20, NWS Birmingham, AL

March 13, 2006Blount County, Etowah County, St. Clair County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 13, 2006, 6:42 PM CST for Blount County, Etowah County, St. Clair County, Alabama. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2006, 6:42 PM CST (00:42 UTC)
Expired
Mar 13, 2006, 7:45 PM CST
In force
63 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Blount County, AL, Etowah County, AL, St. Clair County, AL

The radar

The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 6:43 PM CSTTSTM WND DMGNectar, ALPOSSIBLE TORNADO IN NECTAR. A SMALL BUILDING WAS DESTROYED.
Mar 13, 6:45 PM CSTTSTM WND DMGCleveland, ALTREES BLOWN DOWN IN CLEVELAND.
Mar 13, 6:53 PM CSTTSTM WND DMGOneonta, ALTREES BLOWN DOWN IN ONEONTA.
Mar 13, 7:29 PM CSTTSTM WND DMGRainbow City, ALPOSSIBLE TORNADO NEAR THE COOSA RIVER AT HORTONS BEND. DAMAGE TO A FEW BOATS AND BOAST HOUSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 5:56 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 140042
TORBMX
ALC009-055-115-140145-
/O.NEW.KBMX.TO.W.0020.060314T0042Z-060314T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
642 PM CST MON MAR 13 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BLOUNT COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE AREA OF ONEONTA
  EXTREME NORTH CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA
  ETOWAH COUNTY IN NORTHEAST ALABAMA
  THIS INCLUDES THE AREAS OF...RAINBOW CITY...GADSDEN

* UNTIL 745 PM CST

* AT 642 PM CST...THE PUBLIC REPORTED A TORNADO NEAR CLEVELAND...OR
  ABOUT NEAR ONEONTA...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUSAN
  MOORE...ALTOONA...WALNUT GROVE...STEELE...ATTALLA...REECE CITY...
  GLENCOE AND HOKES BLUFF.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR NORTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CST MONDAY EVENING FOR NORTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3413 8585 3413 8579 3410 8579 3400 8574
      3395 8574 3397 8587 3394 8592 3388 8654
      3389 8664 3401 8666 3405 8666 3420 8585

$$

JONES/90
3 follow-up statements
000 
WWUS54 KBMX 140107 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
707 PM CST MON MAR 13 2006

ALC009-140117-
/O.CAN.KBMX.TO.W.0020.000000T0000Z-060314T0145Z/
BLOUNT AL-
707 PM CST MON MAR 13 2006

...THE TORNADO WARNING FOR BLOUNT COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR NORTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CST MONDAY EVENING FOR NORTHWESTERN ALABAMA.

LAT...LON 3420 8585 3412 8584 3413 8579 3400 8574
      3396 8574 3398 8586 3395 8592 3391 8629
      3393 8637 3397 8634 3407 8633 3412 8629
      3420 8588

$$

ALC055-115-140145-
/O.CON.KBMX.TO.W.0020.000000T0000Z-060314T0145Z/
ST. CLAIR AL-ETOWAH AL-
707 PM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR ETOWAH
AND EXTREME NORTH CENTRAL ST. CLAIR COUNTIES...

AT 707 PM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS TORNADO WAS LOCATED NEAR ALTOONA...OR ABOUT 10 MILES EAST OF
ONEONTA...MOVING EAST AT 35 MPH.

THIS STORM HAS A HISTORY OF DAMAGING.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STEELE...ATTALLA...RIDGEVILLE...REECE CITY...GADSDEN...KEENER...
GLENCOE AND HOKES BLUFF.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR NORTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CST MONDAY EVENING FOR NORTHWESTERN ALABAMA.

LAT...LON 3420 8585 3412 8584 3413 8579 3400 8574
      3396 8574 3398 8586 3395 8592 3391 8629
      3393 8637 3397 8634 3407 8633 3412 8629
      3420 8588

$$

JONES/90
000 
WWUS54 KBMX 140124
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
724 PM CST MON MAR 13 2006

ALC115-140134-
/O.CAN.KBMX.TO.W.0020.000000T0000Z-060314T0145Z/
ST. CLAIR AL-
724 PM CST MON MAR 13 2006

...THE TORNADO WARNING FOR ST. CLAIR COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR NORTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CST MONDAY EVENING FOR NORTHWESTERN ALABAMA.

LAT...LON 3420 8585 3413 8585 3413 8579 3400 8574
      3397 8574 3399 8585 3396 8592 3393 8617
      3399 8620 3397 8626 3399 8629 3393 8634
      3394 8636 3412 8629 3420 8591

$$

ALC055-140145-
/O.CON.KBMX.TO.W.0020.000000T0000Z-060314T0145Z/
ETOWAH AL-
724 PM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR ETOWAH
COUNTY...

AT 724 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ATTALLA...OR ABOUT
NEAR RAINBOW CITY...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIDGEVILLE...REECE CITY...GADSDEN...KEENER AND HOKES BLUFF.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR NORTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CST MONDAY EVENING FOR NORTHWESTERN ALABAMA.

LAT...LON 3420 8585 3413 8585 3413 8579 3400 8574
      3397 8574 3399 8585 3396 8592 3393 8617
      3399 8620 3397 8626 3399 8629 3393 8634
      3394 8636 3412 8629 3420 8591

$$

JONES/90
000 
WWUS54 KBMX 140137
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CST MON MAR 13 2006

ALC055-140145-
/O.CON.KBMX.TO.W.0020.000000T0000Z-060314T0145Z/
ETOWAH AL-
737 PM CST MON MAR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR EASTERN
ETOWAH COUNTY...

AT 737 PM CST...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS
LOCATED NEAR GADSDEN...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOKES
BLUFF.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR NORTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CST MONDAY EVENING FOR NORTHWESTERN ALABAMA.

LAT...LON 3414 8590 3413 8585 3413 8579 3400 8574
      3397 8574 3399 8585 3396 8592 3388 8607
      3395 8617 3404 8607 3402 8615 3404 8611
      3405 8610 3410 8600 3412 8592

$$

JONES/90

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 13, 6:24 PM CST, 18 minutes earlier.

Area forecast discussion, Mar 13, 6:24 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CST MON MAR 13 2006

.DISCUSSION...A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
TORNADOES WILL CONTINUE TO AFFECT LOCATIONS ROUGHLY ALONG AND JUST
NORTH OF INTERSTATE 59 THROUGH 8 PM CST BEFORE THEY WEAKEN.

AT 615 PM CST...A LINE OF SHOWERS AND THUNDERSTORMS WAS FILLING IN
ALONG AN ALICEVILLE TO JASPER TO CULLMAN LINE.  TWO STORMS ALONG
THIS LINE HAVE HAD A HISTORY OF PRODUCING SEVERE WEATHER.  A TORNADO
WAS REPORTED AROUND 6 PM CST NEAR ARKADELPHIA IN CULLMAN COUNTY AND
WIND DAMAGE REPORTS HAVE COME IN FROM WALKER AND FAYETTE COUNTIES.
THE ATMOSPHERE WAS A BIT UNSTABLE WITH LIFTED INDICES BETWEEN -1
AND -3 ACROSS THE WESTERN HALF OF ALABAMA.

THROUGH 8 PM CST...LOCATIONS ALONG AND JUST NORTH OF AN ALICEVILLE
TO TUSCALOOSA TO GARDENDALE TO GADSDEN LINE WILL HAVE AN ENHANCED
THREAT FOR SEVERE WEATHER...INCLUDING TORNADOES.  THE STORMS WILL
MOST LIKELY BE STRONGEST THROUGH 730 PM CST BEFORE WEAKENING WITH
COOLING AND THE LOSS OF DAYTIME HEATING.

AFTER 8 PM CST...A FEW STORMS MAY BE STRONG OR SEVERE...THOUGH THE
LINE SHOULD WEAKEN AS THEY MOVE EAST OF INTERSTATE 59 AND ENCOUNTER
A COOLER MORE STABLE AIRMASS.

OVERALL...STILL NOT EXPECTING A WIDESPREAD SEVERE WEATHER EVENT.

&&

.UPDATE...ADDED TORNADO WATCH 91 AND REMOVED THE LAKE WIND ADVISORY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

MBS/91

In the hours before

Local storm report, Mar 13, 6:10 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     4 SW BERRY              33.62N 87.66W
03/13/2006                   FAYETTE            AL   EMERGENCY MNGR

            POSSIBLE TORNADO IN SOUTHEASTERN FAYETTE COUNTY. A MOBILE
            HOME WAS BLOWN OVER NEAR CR 21.

&&

LINHARES
Local storm report, Mar 13, 6:11 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     CURRY                   33.95N 87.21W
03/13/2006                   WALKER             AL   EMERGENCY MNGR

            POSSIBLE TORNADO IN NORTHEASTERN WALKER COUNTY. TREES
            WERE BLOWN DOWN NEAR SMITH LAKE.

&&

LINHARES
Local storm report, Mar 13, 6:14 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TORNADO          2 NW HAYDEN             33.92N 86.78W
03/13/2006                   BLOUNT             AL   EMERGENCY MNGR

            POSSIBLE TORNADO NEAR INTERSTATE 65 AND COUNTY ROAD 5.
            DEBRIS FLYING.

&&

LINHARES
Local storm report, Mar 13, 6:17 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     FUNNEL CLOUD     12 NE SAMANTHA          33.53N 87.43W
03/13/2006                   TUSCALOOSA         AL   EMERGENCY MNGR

            A FUNNEL CLOUD WAS REPORTED BY VOLUNTEER FIRE FIGHTERS
            NEAR WILEY ALONG HIGHWAY 69.

&&

LINHARES
Local storm report, Mar 13, 6:39 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             NECTAR                  33.97N 86.64W
03/13/2006  E0.75 INCH       BLOUNT             AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED IN NECTAR BY STORM SPOTTERS.

&&

LINHARES
Local storm report, Mar 13, 6:40 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CST MON MAR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             NECTAR                  33.97N 86.64W
03/13/2006  E0.75 INCH       BLOUNT             AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED IN NECTAR BY STORM SPOTTERS.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 6:01 PM CSTTornado WarningBMXBlount44 min
Mar 13, 6:26 PM CSTTornado WarningBMXWalker19 min
Mar 13, 6:36 PM CSTTornado WarningBMXJefferson54 min
Mar 13, 6:44 PM CSTTornado WarningBMXTuscaloosa46 min
Mar 13, 6:52 PM CSTSevere Thunderstorm WarningBMXSumter53 min
Mar 13, 7:02 PM CSTSevere Thunderstorm WarningBMXPickens43 min
Mar 13, 7:26 PM CSTSevere Thunderstorm WarningBMXFayette, Walker34 min
Mar 13, 7:26 PM CSTTornado WarningBMXJefferson40 min
Mar 13, 7:42 PM CSTTornado WarningBMXCalhoun, Cherokee, Etowah35 min
Mar 13, 7:43 PM CSTSevere Thunderstorm WarningBMXTuscaloosa47 min
Mar 13, 7:46 PM CSTSevere Thunderstorm WarningBMXSumter29 min
Mar 13, 7:54 PM CSTTornado WarningBMXSt. Clair29 min
Mar 13, 7:57 PM CSTSevere Thunderstorm WarningBMXHale48 min
Mar 13, 8:14 PM CSTSevere Thunderstorm WarningBMXBibb20 min
Mar 13, 8:18 PM CSTSevere Thunderstorm WarningBMXJefferson16 min
Mar 13, 8:24 PM CSTSevere Thunderstorm WarningBMXMarengo66 min
Mar 14, 3:46 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
Mar 14, 5:30 AM CSTFrost AdvisoryBMXBibb, Blount, Calhoun, Chambers, Cherokee, Chilton and 17 more26 hr

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.